MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETEW2020C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii iliac limb stent graft was implanted in a patient for the endovascular treatment of a mid aorta 33mm penetrating atherosclerotic ulcer (pau).It was reported that after the stent graft was placed it was ballooned with a reliant balloon.Following angio indicated filling of pau still remained, which was a possible type i or type ii endoleak.The physician re-ballooned the stent graft and subsequent angio runs showed a dissection of the aorta with extension into the left renal artery.Several more angio runs were performed and the physician determined the best course of action was to perform post op cta to confirm not rupture.The physician stated the cause of the dissection was ballooning.The cause of the endoleak into the pau is unknown; however, angio shows filling of lumbars prior to filling of pau.No additional clinical sequelae were reported and the patient will be monitored by their physician.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6703938
Report Number2953200-2017-01110
Device Sequence Number10777573
Product Code MIH
UDI-Device Identifier00613994991393
UDI-Public00613994991393
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Model NumberETEW2020C82E
Device Catalogue NumberETEW2020C82E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR